# SDR SWAA2023061548548

- Difficulty date: May 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING 2023-310574<[01] REPLACED ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 112A2004 SHEET 5 REV -. PERFORMED FUEL LEAK CHECK ON ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING IAW B737-700 AMM-28-11-00-790-801 STEP 4.G NO LEAKS FOUND. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 112A2004 SHEET 5 REV -. PERFORMED FUEL LEAK CHECK ON ANGLE LOCATED ON FRONT SPAR WEB FUEL BOOST PUMP UPPER SURFACE BTW IFSS110 TO IFSS120 AT RT WING IAW B737-700 AMM-28-11-00-790-801 STEP 4.G NO LEAKS FOUND. RII  SEE INDIVIDUAL SIGNOFF BELOW
